# SDR FOTR20180830001

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N468VX
- Make and model: Boeing 737-46J
- Aircraft serial: 28867
- Aircraft time: 56,526 hours, 28,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 907
- Part time: 56,526 hours, 26,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  BS 907 STRINGER 8L WAS CRACKED,  EMANATING FROM THE FRAME HOLE.
